Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wishfulthinkin

does switching bcpills cause a breakout?

Recommended Posts

Okay so I've had enough of the Diane 35 as I'm in my fourth month and things are still worse than ever. It even gave me coarse black hairs on my arms and seems to have increased the thickness of my lip hair. The moodiness seems to have passed and my periods are very light and regular, but I can't take the acne anymore. I'm assuming it would be improving by now if it was going to.

Anyhow, I'm thinking of switching to either Ortho Tricyclen or Demulen 1/50. Do you think that if I were to switch I would suffer from yet another initial breakout? Should I even bother. If the Diane (which is supposed to be the best anti-acne bcpill) didn't work than maybe nothing will? I'm so confused.

Has anyone tried Diane with no success and then went on to try something else and it worked?

Please someone help me...my skin is ruining my summer :(

Link to comment
Share on other sites

switching pills will probably give u an IB. but i wouldn't worry too much about that. i doubt it would be that bad. Ortho is a good pill. it doesn't do wonders for acne as far as i can see but it has no side effects either. i wouldn't rely on bc to clear ur acne unless its mild hormonal flare ups. i would see a derm and get on antibotics or sprio, with a topical cream (differin, tazorac, retin-a etc.) those see good results and if u don't see improvement accutane is always a last resort.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×